Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Estimates in Besov spaces for transport and transport-diffusion equations with almost Lipschitz coefficients.

Título inglés Estimates in Besov spaces for transport and transport-diffusion equations with almost Lipschitz coefficients.
Título español Estimaciones en espacios de Besov para ecuaciones de transporte y transporte-difusión con coeficientes casi Lipschitz.
Autor/es Danchin, Raphaël
Organización Cent. Math. Univ. París 12, Créteil, Francia
Revista 0213-2230
Publicación 2005, 21 (3): 863-888, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper aims at giving an overview of estimates in general Besov spaces for the Cauchy problem on t = 0 related to the vector field ∂t + v·Ñ. The emphasis is on the conservation or loss of regularity for the initial data.
When Ñu belongs to L1(0,T; L) (plus some convenient conditions depending on the functional space considered for the data), the initial regularity is preserved. On the other hand, if Ñv is slightly less regular (e.g. Ñv belogs to some limit space for which the embedding in L fails), the regularity may coarsen with time. Different scenarios are possible going from linear to arbitrary small loss of regularity. This latter result will be used in a forthcoming paper to prove global well-posedness for two-dimensional incompressible density-dependent viscous fluids (see [11]).
Besides, our techniques enable us to get estimates uniformly in v ≥ 0 when adding a diffusion term -vΔu to the transport equation.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales hiperbólicas ; Problema de Cauchy ; Ecuación de difusión ; Fenómenos de transporte ; Espacios de Besov
Código MathReviews MR2231013
Código Z-Math Zbl 1098.35038
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es